# SDR FDEA201201240318

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,152 hours, 22,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARM LIGHT ON THE RT ENTRY DOOR IS NOT ILLUMINATED WHEN IN THE ARM POSITION.  REPOSITIONED AND SECURED SLIDE PACK STATIC LINE REF AMM 25-66-01-4 & 25-66-10-2.  SLIDE ARMED LIGHT CHECKED NORMAL.
